# SDR ABXA9700248

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 9958238
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A FORMER AT STA 980 LONGERON 14 LT WAS FOUND CRACKED, NR BF-60.  THE FORMER WAS REPLACED IAW DC9 SRM.
